# SDR 2002UALA00630

- Difficulty date: March 23, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 41,544 hours, 6,723 cycles
- Engine: Pwa PW4060
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 146T06002
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND DORSAL FIN PANEL MISSING.  THE DORSAL FIN PANEL WAS REPLACED.  THE FUSELAGE SKIN IN THE AREA OF THE DORSAL FIN WAS VISUALLY AND HFEC INSPECTED TO ENSURE THAT NO DAMAGE TO THE FUSELAGE SKIN OCCURRED.
